... stomach and on my thighs. It came and went, and now it's almost always there. It itches if I'm hot and gets worse after I exercise. I've never had a rash and the only thing I have changed in my life is lexapro. Has anyone else experienced this? If so, what can I do? Do I need to change medications? The rash is actually making my anxiety worse because it makes me feel hideous
Can't say for sure whether or not it is the Lexapro, but has a doctor looked at this rash?
For the most accurate answer and resolution it would be best to direct all these questions to the Dr who prescribes it, this will also enhance his/her ability to help you in the future as it adds important information to your history.
I was on Lexapro a long time ago never got a rash though . I would take it up with my Dr. and if that doesn't work I would ask to be referred to a Dermatologist. 2nd opinions never hurt even if it is with a specialist. Let me know what happens. Thanks ! I hope you feel better soon.
So sorry you are feeling bad about Yourself..I have never had a rash in my 13 years of taking antidepresents ... but these meds effect everyone differently. . I have had onging acne that I never had before so I wouldnt be surprised if your rash is a side effect but could be a coincidence too.hang in there ..please know you are not alone in your struggle to cope with side effects .
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jan 2016 • 1 answer
Updated 10 Aug 2016 • 1 answer
Updated 20 Nov 2017 • 2 answers
Updated 28 Oct 2018 • 1 answer
Updated 18 days ago • 1 answer